# SDR NOCA21706

- Difficulty date: November 26, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Valve
- Part number: C260801
- Part serial: 78846
- Condition: Leaking
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS AN OIL LEAK BY IDG SERVICE DOOR.  RAN NR 2 ENGINE PER AMM 71-00-00 AND FOUND IDG PRESS RELIEF VALVE LEAKING.  REMOVED AND REPLACED VALVE PER AMM 21-11-18, PERFORMED INTERNAL VISUAL LEAK CHECK AND NO LEAKS NOTED, OK FOR SERVICE.
